# SDR FDEA202307271320

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-300
- Aircraft serial: 42718
- Aircraft time: 14,229 hours, 5,721 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000284
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW #8 SLAT LOWER T/E SURFACE AFT OF I/B AUX TRACK GUIDE ARM IS GOUGED REPAIRED RW #8 SLAT LOWER T/E SURFACE AFT OF I/B AUX TRACK GUIDE ARM IAW B767 SRM 57-  43-02-2R AND 51-70-10-2R
